Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

A new algorithm for factoring polynomials over finite fields


Authors: David G. Cantor and Hans Zassenhaus
Journal: Math. Comp. 36 (1981), 587-592
MSC: Primary 12C05; Secondary 12-04
DOI: https://doi.org/10.1090/S0025-5718-1981-0606517-5
MathSciNet review: 606517
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a new probabilistic algorithm for factoring polynomials over finite fields.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12C05, 12-04

Retrieve articles in all journals with MSC: 12C05, 12-04


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1981-0606517-5
Keywords: Factoring, polynomials, finite fields, probabilistic algorithms
Article copyright: © Copyright 1981 American Mathematical Society